July 3 2012, 12:44 pm PT | Posted in: Drugs
I’m turning 26 years old soon and been on Propecia for 4 years now starting in mid July. For over 2 years I been cutting generic fin in 4 pieces and have saved tons of money. If you are cutting fin you are taking a slightly higher dose can it give you side effects? Because when cutting those pills the dose can be sometimes from like 1mg to maybe 1.5mg it’s hard to cut it accurately! And even if you do you be still taking 1.25mg!
Unless the pieces are perfectly symmetrical and you didn’t lose any crumbs in the cutting process, you probably aren’t getting a full 1.25mg finasteride dose — and like you said, splitting it accurately is difficult.
But let’s assume you’re getting an average of 1.25mg per day. I suppose taking that dose by cutting a 5mg tablet can theoretically give you a slightly higher risk of side effects than taking a premade 1mg finasteride pill (Propecia)… but in practice, we have not seen this.